# SDR DL76G071180

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 40,886 hours, 6,070 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,647 hours, 5,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706101
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,647 hours, 5,414 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT CRZ RIGHT ENG HAD LOUD BANG A/C YAW AND THEN ENG FAILURE. DIVERTING TO TO MAO FOR REPAIRS.  CHANGED ENG ON R/C DECK TRANS 76X1T161 CARD 1 THRU 34.
